MathSciNet Relay Station
MathSciNet bibliographic data
MR1717613 (2002e:11076a) 11G18 (11F30 11G50 14G35)
Kudla, Stephen S.; Rapoport, Michael Arithmetic Hirzebruch-Zagier cycles. J. Reine Angew. Math. 515 (1999), 155–244.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement